# SDR SWAA2020050674442

- Difficulty date: May 3, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 44,880 hours, 26,897 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Condition: Broken
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR UPPER HANDLE BROKEN / REPLACED UPPER/LOWER SVC DOOR ASST. HANDLE ATTACH BRACKET PER AMM 52-41-00
